Paper by Erik D. Demaine
- Hee-Kap Ahn, Sang Won Bae, Erik D. Demaine, Martin L. Demaine, Sang-Sub Kim, Matias Korman, Iris Reinbacher, and Wanbin Son, “Covering points by disjoint boxes with outliers”, Computational Geometry: Theory and Applications, volume 44, number 3, 2011, pages 178–190.
- This paper is also available from ScienceDirect.
- Currently unavailable. If you are in a rush for copies,
- [Google Scholar search]
See also other papers by Erik Demaine.
These pages are generated automagically from a
Last updated August 16, 2018 by